American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 82 of 82 found      Go to page: 1 2 3

[61] Gerhard Jaeschke. The Carmichael numbers to $10\sp {12}$ . Math. Comp. 55 (1990) 383-389. MR 1023763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] S. Gurak. Pseudoprimes for higher-order linear recurrence sequences . Math. Comp. 55 (1990) 783-813. MR 1035934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Su Hee Kim and Carl Pomerance. The probability that a random probable prime is composite . Math. Comp. 53 (1989) 721-741. MR 982368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] H. Dubner. A new method for producing large Carmichael numbers . Math. Comp. 53 (1989) 411-414. MR 969484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] I. Miyamoto and M. Ram Murty. Elliptic pseudoprimes . Math. Comp. 53 (1989) 415-430. MR 970701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Pierre Goetgheluck. On prime divisors of binomial coefficients . Math. Comp. 51 (1988) 325-329. MR 942159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] S. Battiato and W. Borho. Are there odd amicable numbers not divisible by three? . Math. Comp. 50 (1988) 633-637. MR 929559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jeff Young and Duncan A. Buell. The twentieth Fermat number is composite . Math. Comp. 50 (1988) 261-263. MR 917833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] R. Kannan, A. K. Lenstra and L. Lovász. Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers . Math. Comp. 50 (1988) 235-250. MR 917831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Péter Kiss and Bui Minh Phong. On a problem of A. Rotkiewicz . Math. Comp. 48 (1987) 751-755. MR 878704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] H. C. Williams. Effective primality tests for some integers of the forms $A5\sp n-1$ and $A7\sp n-1$ . Math. Comp. 48 (1987) 385-403. MR 866123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] H. Cohen and A. K. Lenstra. Implementation of a new primality test . Math. Comp. 48 (1987) 103--121, S1--S4. MR 866102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Peter L. Montgomery. Speeding the Pollard and elliptic curve methods of factorization . Math. Comp. 48 (1987) 243-264. MR 866113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] William W. Adams. Characterizing pseudoprimes for third-order linear recurrences . Math. Comp. 48 (1987) 1-15. MR 866094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] H. C. Williams and Harvey Dubner. The primality of $R1031$ . Math. Comp. 47 (1986) 703-711. MR 856714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] G. C. Kurtz, Daniel Shanks and H. C. Williams. Fast primality tests for numbers less than $50\cdot 10\sp 9$ . Math. Comp. 46 (1986) 691-701. MR 829639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Marvin C. Wunderlich. Implementing the continued fraction factoring algorithm on parallel machines . Math. Comp. 44 (1985) 251-260. MR 771047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] C. B. Lacampagne and J. L. Selfridge. Large highly powerful numbers are cubeful . Proc. Amer. Math. Soc. 91 (1984) 173-181. MR 740165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Duncan A. Buell. The expectation of success using a Monte Carlo factoring method---some statistics on quadratic class numbers . Math. Comp. 43 (1984) 313-327. MR 744940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] H. Cohen and H. W. Lenstra. Primality testing and Jacobi sums . Math. Comp. 42 (1984) 297-330. MR 726006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] H. W. Lenstra. Divisors in residue classes . Math. Comp. 42 (1984) 331-340. MR 726007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 82 of 82 found      Go to page: 1 2 3